You are not currently logged in.
Access JSTOR through your library or other institution:
An Iterative Technique for Absolute Deviations Curve Fitting
E. J. Schlossmacher
Journal of the American Statistical Association
Vol. 68, No. 344 (Dec., 1973), pp. 857-859
Stable URL: http://www.jstor.org/stable/2284512
Page Count: 3
Preview not available
An iterative technique is proposed for the absolute deviations regression of data. At the heart of the technique is any standard least squares curve fitting algorithm. Hence, the resulting regression procedure is computationally simple, requires less storage and is faster than the linear programming algorithm recently proposed as a solution to this problem. Problems associated with non-unique solutions in least absolute deviations regression are also discussed.
Journal of the American Statistical Association © 1973 American Statistical Association